# SDR HEEA059905

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Unit
- Part number: 071121009
- Condition: Malfunctioned
- Location: Adf System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF CONTROL'S DISPLAY UNREADABLE.
